# SDR AALA20040075

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  OVERHEAD EXIT SIGN AT L3 INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR OVERHEAD EXIT SIGN AT L3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
